| Model Number |
10603 |
| Medical Device Problem Codes |
Failure to Advance (2524); Material Deformation (2976)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/16/2021
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that stent damage occurred.The 99% stenosed target lesion was located in the non-tortuous and moderately calcified left main coronary artery to proximal left anterior descending artery.A 4.00 x 20 synergy drug-eluting stent was advanced for treatment.However, the device failed to cross the lesion and it was noted that the stent struts were sticking out.The procedure was completed with a 3.5x22mm non-bsc stent.No patient complications were reported and the patient condition was stable.